American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Artem Chernikov, Itay Kaplan and Pierre Simon. Groups and fields with $\operatorname{NTP}_{2}$. Proc. Amer. Math. Soc. 143 (2015) 395-406.
Abstract, references, and article information   
View Article: PDF

[2] Joseph Flenner and Vincent Guingona. Canonical forests in directed families. Proc. Amer. Math. Soc. 142 (2014) 1849-1860.
Abstract, references, and article information   
View Article: PDF

[3] John Goodrick and Michael C. Laskowski. The Schr\"oder-Bernstein property for $a$-saturated models. Proc. Amer. Math. Soc. 142 (2014) 1013-1023.
Abstract, references, and article information   
View Article: PDF

[4] Krzysztof Krupiński. On $\omega$-categorical groups and rings with NIP. Proc. Amer. Math. Soc. 140 (2012) 2501-2512.
Abstract, references, and article information   
View Article: PDF

[5] Vincent Guingona. Dependence and isolated extensions. Proc. Amer. Math. Soc. 139 (2011) 3349-3357. MR 2811289.
Abstract, references, and article information   
View Article: PDF

[6] Riccardo Camerlo. Dendrites as Polish structures. Proc. Amer. Math. Soc. 139 (2011) 2217-2225. MR 2775399.
Abstract, references, and article information   
View Article: PDF

[7] Anand Pillay. On genericity and weight in the free group. Proc. Amer. Math. Soc. 137 (2009) 3911-3917. MR 2529900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anand Pillay. A remark on multivalued algebraic groups. Proc. Amer. Math. Soc. 137 (2009) 2175-2180. MR 2495249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Saharon Shelah. Minimal bounded index subgroup for dependent theories. Proc. Amer. Math. Soc. 136 (2008) 1087-1091. MR 2361885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael C. Laskowski and Anand Pillay. Uncountable categoricity for gross models. Proc. Amer. Math. Soc. 132 (2004) 2733-2742. MR 2054800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Enrique Casanovas and Frank O. Wagner. The free roots of the complete graph. Proc. Amer. Math. Soc. 132 (2004) 1543-1548. MR 2053363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. A. Ivanov. Closed groups induced by finitary permutations and their actions on trees. Proc. Amer. Math. Soc. 130 (2002) 875-882. MR 1866044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ludomir Newelski. On the prime model property. Proc. Amer. Math. Soc. 124 (1996) 2519-2525. MR 1322936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. A. Ivanov. Stable absolutely ubiquitous structures . Proc. Amer. Math. Soc. 121 (1994) 221-224. MR 1174495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James G. Loveys and Frank O. Wagner. Le Canada semi-dry . Proc. Amer. Math. Soc. 118 (1993) 217-221. MR 1101987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jan Holly. Definable operations on sets and elimination of imaginaries . Proc. Amer. Math. Soc. 117 (1993) 1149-1157. MR 1116261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gregory Cherlin, Theo Grundhöfer, Ali Nesin and Helmut Völklein. Sharply transitive linear groups over algebraically closed fields . Proc. Amer. Math. Soc. 111 (1991) 541-550. MR 1031450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kathryn Enochs and Ali Nesin. On $2$-step solvable groups of finite Morley rank . Proc. Amer. Math. Soc. 110 (1990) 479-489. MR 984788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ludomir Newelski. On the number of squares in a group . Proc. Amer. Math. Soc. 99 (1987) 213-218. MR 870773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anand Pillay. Countable models of stable theories . Proc. Amer. Math. Soc. 89 (1983) 666-672. MR 718994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charles Steinhorn. A new omitting types theorem . Proc. Amer. Math. Soc. 89 (1983) 480-486. MR 715871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anand Pillay. Weakly homogeneous models . Proc. Amer. Math. Soc. 86 (1982) 126-132. MR 663881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Pillay. Instability and theories with few models . Proc. Amer. Math. Soc. 80 (1980) 461-468. MR 581006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1